File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: A Note on the Bias Reduction Method in the Valuations of Exotic Options

TitleA Note on the Bias Reduction Method in the Valuations of Exotic Options
Authors
Issue Date2002
PublisherAcademic Publications. The Journal's web site is located at http://www.diogenes.bg/ijam/index.html
Citation
International Journal of Applied Mathematics, 2002, v. 8, p. 1, 11-23 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75333
ISSN

 

DC FieldValueLanguage
dc.contributor.authorChing, WKen_HK
dc.date.accessioned2010-09-06T07:10:08Z-
dc.date.available2010-09-06T07:10:08Z-
dc.date.issued2002en_HK
dc.identifier.citationInternational Journal of Applied Mathematics, 2002, v. 8, p. 1, 11-23en_HK
dc.identifier.issn1311-1728en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75333-
dc.languageengen_HK
dc.publisherAcademic Publications. The Journal's web site is located at http://www.diogenes.bg/ijam/index.htmlen_HK
dc.relation.ispartofInternational Journal of Applied Mathematicsen_HK
dc.titleA Note on the Bias Reduction Method in the Valuations of Exotic Optionsen_HK
dc.typeArticleen_HK
dc.identifier.emailChing, WK: wching@hkucc.hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.identifier.hkuros66898en_HK
dc.identifier.volume8-
dc.identifier.spage1, 11-
dc.identifier.epage23-
dc.publisher.placeBulgaria-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats